# SDR 2008FA0000545

- Difficulty date: July 12, 2008
- Submitted: August 13, 2008
- Operation: General aviation
- Aircraft: N17PL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600412
- Engine: Pwa JT15D5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Part number: 65550384
- Condition: Ruptured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BELLOWS INSIDE THE BRADED CONNECTION CRACKED OUT LEAVING A HOLE ABOUT .75 IN IN DIA AT THE UP STREAM SIDE OF THE FLEXIBLE CONNECTOR.  THE PROBLEM WAS DISCOVERED ON A MAINT RUN UP AT WHICH TIME THE FIRE DETECTION SYS WAS ACTIVATED FROM AN OVERHEAT SITUATION.  RECOMMEND REMOVING THE ELBOWS AND CHECKING THE BELLOWS FOR CRACKS WITH A BORESCOPE.  (K)
